ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

September 2007 , Volume 8 , Issue 2

Select all articles

Export/Reference:

A linear-quadratic control problem with discretionary stopping
Shigeaki Koike, Hiroaki Morimoto and Shigeru Sakaguchi
2007, 8(2): 261-277 doi: 10.3934/dcdsb.2007.8.261 +[Abstract](1046) +[PDF](195.4KB)
Stability enhancement of a 2-D linear Navier-Stokes channel flow by a 2-D, wall-normal boundary controller
Roberto Triggiani
2007, 8(2): 279-314 doi: 10.3934/dcdsb.2007.8.279 +[Abstract](990) +[PDF](431.6KB)
Optimal investment-consumption strategy in a discrete-time model with regime switching
Ka Chun Cheung and Hailiang Yang
2007, 8(2): 315-332 doi: 10.3934/dcdsb.2007.8.315 +[Abstract](1135) +[PDF](217.2KB)
Global stability of two epidemic models
Qingming Gou and Wendi Wang
2007, 8(2): 333-345 doi: 10.3934/dcdsb.2007.8.333 +[Abstract](857) +[PDF](210.1KB)
Distributional chaos via isolating segments
Piotr Oprocha and Pawel Wilczynski
2007, 8(2): 347-356 doi: 10.3934/dcdsb.2007.8.347 +[Abstract](1007) +[PDF](179.4KB)
Sharp global existence and blowing up results for inhomogeneous Schrödinger equations
Jianqing Chen and Boling Guo
2007, 8(2): 357-367 doi: 10.3934/dcdsb.2007.8.357 +[Abstract](1006) +[PDF](195.8KB)
Reformed post-processing Galerkin method for the Navier-Stokes equations
Yinnian He and R. M.M. Mattheij
2007, 8(2): 369-387 doi: 10.3934/dcdsb.2007.8.369 +[Abstract](836) +[PDF](213.1KB)
Detecting perfectly insulated obstacles by shape optimization techniques of order two
Lekbir Afraites, Marc Dambrine, Karsten Eppler and Djalil Kateb
2007, 8(2): 389-416 doi: 10.3934/dcdsb.2007.8.389 +[Abstract](800) +[PDF](397.3KB)
Multiple bifurcations of a predator-prey system
Dongmei Xiao and Kate Fang Zhang
2007, 8(2): 417-433 doi: 10.3934/dcdsb.2007.8.417 +[Abstract](1063) +[PDF](795.6KB)
A competition-diffusion system with a refuge
Daozhou Gao and Xing Liang
2007, 8(2): 435-454 doi: 10.3934/dcdsb.2007.8.435 +[Abstract](913) +[PDF](272.5KB)
The role of evanescent modes in randomly perturbed single-mode waveguides
Josselin Garnier
2007, 8(2): 455-472 doi: 10.3934/dcdsb.2007.8.455 +[Abstract](930) +[PDF](228.7KB)
Homogenization in random media and effective medium theory for high frequency waves
Guillaume Bal
2007, 8(2): 473-492 doi: 10.3934/dcdsb.2007.8.473 +[Abstract](1681) +[PDF](279.4KB)
Distributional convergence of null Lagrangians under very mild conditions
Marc Briane and Vincenzo Nesi
2007, 8(2): 493-510 doi: 10.3934/dcdsb.2007.8.493 +[Abstract](880) +[PDF](249.8KB)
Generators of Feller semigroups with coefficients depending on parameters and optimal estimators
Jerome A. Goldstein, Rosa Maria Mininni and Silvia Romanelli
2007, 8(2): 511-527 doi: 10.3934/dcdsb.2007.8.511 +[Abstract](748) +[PDF](301.6KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]